Author Topic: how many ppl actually got gyne from medication or suppliments  (Read 1771 times)

Offline red^

  • Posting Member
  • *
  • Posts: 9
hello guys i am off the ppl in here that is trying to figure out how i got gyne, i have no famly history off it and
i am 34, startted lifting weights and took someweight gain powder and BOOM, i got a lump under my right nipple, removed the fibro fatty substance and said it was gyne, does that sound right? or is it just me, trying to figure out here what caused the gyne in the first place. HELLLLLLP me please.:(

Offline jerseyguy81

  • Posting Member
  • *
  • Posts: 6
I'm a little confused.. you had surgery to remove it and it's still there?  Pics would def. help as well.

As far as supplements go, anything that can alter your hormones have a fairly good chance of causing gynecomastia.  I beleive mine was exacerbated (from hardly noticeable to puffy and annoying) resultant from prolonged androgen use.  I, however, have not heard or read of weight gaining powders (meal replacements, protein powders, etc.) to cause gyne.  I suppose what it could be is that you had hormonal sensitivity to begin with and the increase in protein and exersize caused a testosterone increase enough to enlarge your breast tissue.  Other than that my guess is (without seeing pics of course) is that since weight gainers do not guarantee strictly muscle growth, you packed some fat in your breast area that gives the appearance of enlarged breast tissue.

That's my non professional opinion  ;).  Maybe one of the docs that browse the forum will see your pic/ask for more specific info and tell you for sure.
« Last Edit: December 27, 2006, 11:12:47 PM by jerseyguy81 »

Offline Mr_Nip

  • Senior Member
  • *****
  • Posts: 890
  • Had expensive surgery... Now I'm flat busted!
After some research I found out that my grandfather (mother's side) had gyne.  Many of the women in my family had/have oversized areolas.  When I was a child I was given steroids to treat a medical condition.  I'm sure steroids made the gyne worse, but I may have had it anyway.  With all those factors in play, though, no wonder my case was severe.

Anyway, if you are somebody who's more at risk for gyne for whatever reason, then certain supplements can indeed be the "straw that broke the camel's back" and make the gyne appear.  I think that's why some people take the supplements and don't have gyne, yet others get gyne almost as soon as they start them.
« Last Edit: December 28, 2006, 07:42:31 AM by Mr_Nip »
MR. NIP

I come from nowhere
And you should go there.
Just try it for a while.
The people from nowhere always smile.  -  Frank Zappa

Offline red^

  • Posting Member
  • *
  • Posts: 9


 

SMFPacks CMS 1.0.3 © 2024